# SDR JGVR20170823001

- Difficulty date: August 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 0140
- Aircraft time: 9,146 hours, 6,061 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SKIN HAS SEVERAL AREAS OF CORROSION AROUND PERIPHERY NEAR COMPOSITE RING.  FOUND DURING PAINT PROCESS.  REMOVED SEAL AND COMPOSITE RINGS AND BLENDED CORROSION.  CORROSION FOUND TO BE BEYOND LIMITS. REMOVED THE EMERGENCY EXIT DOOR, AND INSTALLED NEW DOOR.
